Archive
Volume 1,  Issue 6 ,    June 2010
Development of Binary to Decimal Conversion of Library Components For IEEE-754 Floating Point Arithmetic Unit
SHUBHASH KUMAR SHARMA1, S. N. SHUKLA2 and VISHAL KUMAR SRIVASTAVA3
J. Comp. & Math. Sci. Vol.1 (6), 636 - 641  ( 2010 )   
Visitor# 3374
Abstract       View PDF      

Characteristics of Nano Solar Cells Using C Language
S. SAKTHIVEL1 and D. MANGALARAJ2
J. Comp. & Math. Sci. Vol.1 (6), 642 - 645  ( 2010 )   
Visitor# 3711
Abstract       View PDF      

Design of Java Obfuscator “MANGINS++”- A novel tool
to secure code
HARSHA VARDHAN RAJENDRAN, CH KALYAN CHANDRA and R. SENTHIL KUMAR
J. Comp. & Math. Sci. Vol.1 (6), 646 - 652  ( 2010 )   
Visitor# 3307
Abstract       View PDF      

Foreground Detection For Real-Time Video Applications
Dr. K. FAYAZ1 and B. SARASWATHI KIRAN2
J. Comp. & Math. Sci. Vol.1 (6), 654 - 661  ( 2010 )   
Visitor# 3789
Abstract       View PDF      

Query Processing and Optimization for Distributed Database System
SATYA PRAKASH UPADHYAY* and HIMANSHU PANDEY#
J. Comp. & Math. Sci. Vol.1 (6), 662 - 671  ( 2010 )   
Visitor# 3362
Abstract       View PDF      

Detecting Attacks using Network Intrusion Detection Systems
S. MANOHAR NAIK1 and Dr. N. GEETHANJALI2
J. Comp. & Math. Sci. Vol.1 (6), 672 - 679  ( 2010 )   
Visitor# 3840
Abstract       View PDF      

Optimization Technique in Data Mining
YOGENDRA YATI
J. Comp. & Math. Sci. Vol.1 (6), 680 - 685  ( 2010 )   
Visitor# 3820
Abstract       View PDF      

Extensive Application of Markov Model With Its Extensions
R. SUJATHA*, S. PRASANNA** and K. GOVINDA***
J. Comp. & Math. Sci. Vol.1 (6), 686 - 689  ( 2010 )   
Visitor# 3636
Abstract       View PDF      

On a certain class of Fuzzy Ideals Leading to Discrete Valuation Rings
SOURIAR SEBASTIAN* and GEORGE MATHEW**
J. Comp. & Math. Sci. Vol.1 (6), 690 - 695  ( 2010 )   
Visitor# 3376
Abstract       View PDF      

On Fuzzy b-Neighbourhoods and Fuzzy b-Mappings in Fuzzy Topological Spaces
S. S. BENCHALLI* and JENIFER J. KARNEL**
J. Comp. & Math. Sci. Vol.1 (6), 696 - 701  ( 2010 )   
Visitor# 3402
Abstract       View PDF      

Fuzzy Boundary Closed Sets and Continuous Functions in Fuzzy Bitopological Space
S.S. BENCHALLI1, P.G. PATIL2, and T.D. RAYANAGOUDAR3
J. Comp. & Math. Sci. Vol.1 (6), 702 - 709  ( 2010 )   
Visitor# 3392
Abstract       View PDF      

Generalized Minimal Closed Sets in Topological Spaces.
S. S. BENCHALLI, S. N. BANASODE * and G. P. SIDDAPUR
J. Comp. & Math. Sci. Vol.1 (6), 710 - 715  ( 2010 )   
Visitor# 3733
Abstract       View PDF      

Common Fixed Point Theorems for Expansive Mappings in G - Metric Spaces
K.P.R.RAO1, MD. MUSTAQ ALI 2 and N. SRINIVASA RAO3
J. Comp. & Math. Sci. Vol.1 (6), 716 - 720  ( 2010 )   
Visitor# 3526
Abstract       View PDF      

Partition Method For Matrix-Chain Multiplication
JAYANTA DUTTA1 and SUBHAS CHANDRA PAL2
J. Comp. & Math. Sci. Vol.1 (6), 722 - 730  ( 2010 )   
Visitor# 3991
Abstract       View PDF      

The Effects of Variable Viscosity & Thermal Conductivity on Steady Free Convection Flow Along A Semi-Infinite Vertical Plate (in Presence of Uniform Transverse Magnetic Field)
G. BORAH1 and G. C. HAZARIKA2
J. Comp. & Math. Sci. Vol.1 (6), 732 - 739  ( 2010 )   
Visitor# 3281
Abstract       View PDF      

Non- darcian convective flow of heat and mass transfer through a porous medium in a coaxial duct with the effect of radiation
D. CHITTI BABU1 and T. KOTESWARA RAO2
J. Comp. & Math. Sci. Vol.1 (6), 740 - 746  ( 2010 )   
Visitor# 3584
Abstract       View PDF      

Effects of Radiation and MHD on Mixed Convection along a vertical moving Surface
NAVNEET JOSHI, MANOJ KUMAR and LALIT MOHAN PATHAK
J. Comp. & Math. Sci. Vol.1 (6), 748 - 753  ( 2010 )   
Visitor# 3737
Abstract       View PDF      

Energy of Complement Graphs of Some Equienergetic Regular Graphs
M. DEVA SAROJA #1 and M. S. PAULRAJ*2
J. Comp. & Math. Sci. Vol.1 (6), 754 - 757  ( 2010 )   
Visitor# 3343
Abstract       View PDF      

On | N, P n | k Summability Factors of Fourier Series
MAHENDRA MISRA1, U. K. MISRA2 and CHITARANJAN KHADANGA3
J. Comp. & Math. Sci. Vol.1 (6), 758 - 761  ( 2010 )   
Visitor# 3351
Abstract       View PDF      

Application of Fast Fourier Transforms
SARASIJA
J. Comp. & Math. Sci. Vol.1 (6), 762 - 765  ( 2010 )   
Visitor# 3768
Abstract       View PDF      

Fourier Series of log (sin x) in (-L, L) where 0
RENE RANJAN WILLIAM, N. Ch. S. N. IYENGAR and *CHANDRA SEKHARA REDDY C.
J. Comp. & Math. Sci. Vol.1 (6), 766 - 768  ( 2010 )   
Visitor# 3563
Abstract       View PDF      

map1 map2 map3